# SDR CA190716007

- Difficulty date: July 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 47500
- Condition: Slow
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, LDG SELECTED DOWN, NLG TOOK AN ABNORMALLY LONG TIME TO EXTEND. TROUBLESHOOTING BY MAINTENANCE FOUND NLG RETRACTION ACTUATOR FAULTY, NLG RETRACTION ACTUATOR REPLACED, FUNCTION TESTS CARRIED OUT, A/C RTS. (TC# 20190716007)
